Quantcast

AVM Survivors Network

Cyber Knife Radiation Side Effects


#1

Hello All,

I am due to start cyber knife radiation on June 1st - June 3rd (three treatments each lasting about 40 min). I will be on a steroid for roughly 2 weeks during the process to help reduce swelling of the AVM.

Just wondering what anyone's experience/side effects were if you have had cyber knife radiation. A bit nervous that I will feel sick to my stomach or dizzy, bad headaches, etc. Thank you!

-Alyssa


#2

I had Gamma Knife around seven months ago and it went okay, I had headaches for a few days then things got better! don't worry and stay strong!


#3

Thank you for replying! I will try my best :)


#4

hi alyssa. Ive had 2 full doses of GKR - with no problems. Its a ong day, you get very tired; very light headachebecause of the drill - but the next time i was fine. Ive had 90% of mine removed because of it, with no side effects. I wish could luck; but u really shouldnt have to worry.


#5

Thank you for sharing your information, I really appreciate it! Hoping for the best.